MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723NAB
Medical Device Problem Codes Failure to Cycle (1142); Detachment of Device or Device Component (2907); Priming Problem (4040)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that they were changing infusion set and a code came up saying compromised forced sensor system error.The customer's blood glucose level was unknown.Customer stated insulin was squirting out during the manual prime process.The customer stated that the drive support cap was sticking out.Customer was advised that the insulin pump will need to be replaced.The customer was advised to disconnect from the insulin pump and revert to the backup plan.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device received a33 alarm during the basic occlusion test due to loose/protruded drive support disk.Unable to perform basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test or verify prime/fill anomaly due to a33 alarm.However, device passed rewind test and displacement test.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9258787
Report Number2032227-2019-111378
Device Sequence Number3660308
Product Code OYC
UDI-Device Identifier00613994743893
UDI-Public(01)00613994743893
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723NAB
Device Catalogue NumberMMT-723NAB
Device Lot NumberA3723NABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2020
Initial Date Received by Manufacturer 10/26/2019
Supplement Date Received by Manufacturer03/12/2020
Initial Report FDA Received Date10/31/2019
Supplement Report FDA Received Date03/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR
Patient Weight196